# SDR CA101102008

- Difficulty date: October 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,251 hours
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERNIGHT AT MAINTENANCE BASE, NOTICE DAMAGE TO RT WING LEADING EDGE AT WS380 CAUSED BY BIRD STRIKE.  SUSPECT THAT HAPPEN ON LAST FLIGHT OF THE DAY.  AFTER FURTHER INSPECTION FOUND DENTED BEYOND LIMITS, DEFECT 947790 RAISED.  TEMPORARY REPAIR C/OUT ON RT WING LEADING EDGE WS380 AS PER SRM 57-41-31 PAGE 105 FIGURE 101.  W/O260231 DEFECT 947790 CLOSE AND AIRCRAFT RETURN TO SERVICE.  THAT INCIDENT WAS REPORT ON SAFETY/IRREGULARITY REPORT 101031/18.
